# SDR AU981421

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm AA5
- Engine: Lyc O320E2G
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Line
- Part number: 55000064
- Condition: Corroded
- Location: Press Indicator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALUMINIUM FUEL PRESSURE LINE FROM FIREWALL REAR FITTING TO FUEL PRESSURE GAUGE CORRODED THROUGH FROM CONTACT WITH THE STEEL WIRE OF THE DE-MISTER SCAT HOSE.  FUEL LEAKAGE.
